Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WALKMED, LLC WALKMED®; BAG, RESERVOIR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WALKMED, LLC WALKMED®; BAG, RESERVOIR
Model Number
204822
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
From details in this event report, the slit in tubing was likely a puncture, not defected product.Unsure of exact product used, but this is the product on hand information: bag = ref: 21-7059-24 lot 4372852.Set = ref: 204822 lot 20322508.
New Search
Submit an Adverse Event Report
Brand Name
WALKMED®
Common Device Name
BAG, RESERVOIR
Manufacturer
(Section D)
WALKMED, LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key
18484510
Report Number
18484510
Device Sequence Number
19513803
Product Code
BTC
UDI-Device Identifier
00859695006060
UDI-Public
(01)00859695006060
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/16/2023
Report Date
(Section F)
08/16/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
204822
Device Catalogue Number
IPR-250
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/10/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/10/2024
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
08/16/2023